# SDR AALA202508121514

- Difficulty date: August 9, 2025
- Submitted: August 12, 2025
- Operation: Air carrier
- Aircraft: N406AN
- Make and model: Airbus A321-253NX
- Aircraft serial: 8834
- Aircraft time: 20,918 hours, 5,739 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON AFT CARGO COMPARTMENT FLOOR SUPPORT ANGLE UPPER SURFACE HAS AT FR 56 BETWEEN LBL 22 AND LBL 26. REPAIRED FLOOR SUPPORT ANGLE PER SRM 51-73-11-801.
